# SDR SWAA2022062721400

- Difficulty date: June 22, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 19,651 hours, 9,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP IN FWD ENTRY / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS M1675 AND M2816 REF AMM 33-51-06.
